# SDR VNAA20250610058

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pin
- Part number: AN38619A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OUTER HANDLE TAPPER PINS ARE CORRODED REQUIRE REPLACEMENT.  INSTALLED 2EA NEW SERVICEABLE FWD CARGO DOOR OUTER HANDLE TAPER PINS PN AN386-1-9A IAW CRJ 700 LATECOERE CMM 52-35-00 AND CRJ 700 SRM 51-43-00-001-001-A01 PN AN386-1-9A.
